# SDR ASOA2014101711439

- Difficulty date: September 22, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 28,411 hours, 26,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT FROM BS 409+128 - 559 HAS SEVERAL AREAS OF CORROSION.  REPAIRED IAW REO 601R-53-41-666, REV C.
